MathSciNet Relay Station
MathSciNet bibliographic data
MR2250633 (2007b:49021) 49J40
Plubtieng, Somyot; Wangkeeree, Rabian; Punpaeng, Rattanaporn On the convergence of modified Noor iterations with errors for asymptotically nonexpansive mappings. J. Math. Anal. Appl. 322 (2006), no. 2, 1018–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement